| Catalog Number |
7770923 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Image review: submitted image appears to display broken implant "ears" of the peek upper component.
Event or Problem Description
Pre-op diagnosis: lumbar disc disease procedure: lumbar discectomy levels involved: l4-l5 it was reported that the cage broke during surgery.No fragments remained in the patient.No patient complications were reported as the result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.